# SDR CALA2013120693525

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 75,120 hours, 27,859 cycles
- Engine: Pwa PW2040
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS SAY THEY CAN DETECT AN ODOR IN THE AFT GALLEY, ODOR OF JET FUEL ONE HOUR INTO.  DEFERRING AFT GALLEY FWD SECTION CHILLER DUE TO SMELL WHEN CARTS PLUGGED IN, WHEN CARTS REMOVED THERE IS NO SMELL UNLESS YOU OPEN CHILLER PORTS WITH UNIT RUNNING.  PARTS 581-2053 & MR23371 P5057/DEN/06DEC LOB N.
